# SDR COMA2012041650032

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 27,709 hours, 23,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Zone 100
- Part time: 27,709 hours, 23,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM CAP TO BE CORRODED AT LBL 27.00 FS 615.00.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-21 AND SMI-2-53M002.
